Dumont, Dominique; Foata, Dominique
Une propriété de symétrie des nombres de Genocchi
Bulletin de la Société Mathématique de France, Tome 104 (1976) , p. 433-451
Zbl 0362.05018 | MR 55 #7794
doi : 10.24033/bsmf.1839
URL stable : http://www.numdam.org/item?id=BSMF_1976__104__433_0

Bibliographie

[1]Carlitz (L.). - The Staudt-Clausen theorem, Math. Magazine, t. 34, 1961, p. 131-146. MR 24 #A258 | Zbl 0122.04702

[2] Carlitz (L.). - A conjecture concerning Genocchi numbers, Koninkl. norske Vidensk. Selsk. Sk., t. 9, 1972, p. 1-4. Zbl 0245.05004

[3]Carlitz (L.). - Communication privée, 1974.

[4]Dumont (D.). - Interprétations combinatoires des nombres de Genocchi, Duke math. J., t. 41, 1974, p. 305-318. MR 49 #2412 | Zbl 0297.05004

[5]Gandhi (J. M.). - A conjectured representation of Genocchi numbers, Amer. math. Monthly, t. 77, 1970, p. 505-506. Zbl 0198.37003

[6]Hardy (G. H.) and Wright (E. M.). - An introduction to the theory of numbers, 3rd édition. - Oxford, at the Clarendon Press, 1954. JFM 64.0093.03 | MR 16,673c | Zbl 0020.29201

[7]Riordan (J.) and Stein (P.). - Proof of a conjecture on Genocchi numbers, Discrete Math., t. 5, 1973, p. 381-388. MR 47 #4919 | Zbl 0271.05004